Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 31, Number 2
HTML articles powered by AMS MathViewer

A note on closest approximation
Dunham Jackson PDF
Trans. Amer. Math. Soc. 31 (1929), 215-222
Homogeneous polynomials with a multiplication theorem
O. C. Hazlett PDF
Trans. Amer. Math. Soc. 31 (1929), 223-232
Generalized factorial series
Tomlinson Fort PDF
Trans. Amer. Math. Soc. 31 (1929), 233-240
On extending a continuous ($1$-$1$) correspondence. II
Harry Merrill Gehman PDF
Trans. Amer. Math. Soc. 31 (1929), 241-252
A determination of all normal division algebras in sixteen units
A. Adrian Albert PDF
Trans. Amer. Math. Soc. 31 (1929), 253-260
Expansions in generalized Appell polynomials, and a class of related linear functional equations
I. M. Sheffer PDF
Trans. Amer. Math. Soc. 31 (1929), 261-280
Systems of infinitely many linear differential equations of infinite order, with constant coefficients
I. M. Sheffer PDF
Trans. Amer. Math. Soc. 31 (1929), 281-289
On general topology and the relation of the properties of the class of all continuous functions to the properties of space
E. W. Chittenden PDF
Trans. Amer. Math. Soc. 31 (1929), 290-321
Properties of functions represented by the Dirichlet series $\sum (a\nu +b)^ {-s}$, or by linear combinations of such series
J. I. Hutchinson PDF
Trans. Amer. Math. Soc. 31 (1929), 322-344
Concerning zero-dimensional sets in Euclidean space
R. L. Wilder PDF
Trans. Amer. Math. Soc. 31 (1929), 345-359
On the linear partial $q$-difference equation of general type
C. Raymond Adams PDF
Trans. Amer. Math. Soc. 31 (1929), 360-371
Les fonctions polygènes comme intégrales d’équations différentielles
G. Calugaréano PDF
Trans. Amer. Math. Soc. 31 (1929), 372-378